mental-health-icon
Depression anxiety disord
I am taking depran 10 since 14 yrs,.Dr told me to continue this medicine bcoz u have cerotine problem ,sir is there any side effect regarding my sexual life bcoz I am married man and I have three children pls Dr suggest me is there any side effect regarding sex..thanking you
196 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, The medication you are taking can sometimes lead to delayed ejaculated or erectile dysfunction.  Other than that it doesn't not cause any other problem. It is completely reversible and has no long term consequences.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.